Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 141, NWS North Platte, NE

June 24, 2011Sheridan County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 24, 2011, 5:55 PM MDT for Sheridan County, Nebraska. It was in force for 50 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2011, 5:55 PM MDT (23:55 UTC)
Expired
Jun 24, 2011, 6:45 PM MDT
In force
50 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

County Sheridan County, NE

The radar

The North Platte radar (KLNX), 176 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 6:02 PM MDTTSTM WND GST 602 W Hay Springs, NEGREATER THAN 4 INCH BRANCH RIPPED FROM TREE
Jun 24, 6:05 PM MDTTSTM WND GST 651 W Rushville, NE
Jun 24, 6:08 PM MDTTSTM WND GST 602 S Hay Springs, NE4 TO 5 INCH BRANCHES RIPPED FROM TREES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 5:46 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Rapid City, SD (KUNR), launched 12:00Z, 11.9 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2011-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 552 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2011-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
552 J/kg
Mixed-layer CIN
-226 J/kg
Mixed-layer LCL
1198 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

519 
WUUS53 KLBF 242355
SVRLBF
NEC161-250045-
/O.NEW.KLBF.SV.W.0141.110624T2355Z-110625T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
555 PM MDT FRI JUN 24 2011

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SHERIDAN COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 645 PM MDT

* AT 550 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM HAY SPRINGS TO SMITH LAKE STATE
  WILDLIFE MANAGEMENT AREA TO LAKESIDE...AND MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RUSHVILLE...GORDON...WALGREN LAKE STATE RECREATION AREA...METCALF
  STATE WILDLIFE MANAGEMENT AREA...HIGHWAY 250 CROSSING THE NIOBRARA
  RIVER...ELLSWORTH...KENNEDY LAKE...ARGO HILL...WATSON LAKE...BILLYS
  LAKE...CLINTON...HIGHWAY 27 CROSSING THE NIOBRARA RIVER...
  INTERSECTION OF HIGHWAY 27 AND MILLS ROAD...HIGHWAY 250 MILE MARKER
  10...HIGHWAY 87 MILE MARKER 70...HIGHWAY 27 MILE MARKER 180...
  HIGHWAY 87 MILE MARKER 60...HIGHWAY 27 MILE MARKER 190...HIGHWAY 27
  MILE MARKER 200 AND HIGHWAY 27 MILE MARKER 230.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4289 10279 4296 10211 4204 10208 4207 10271
      4208 10271 4209 10275 4243 10276 4244 10278
TIME...MOT...LOC 2355Z 268DEG 34KT 4267 10270 4246 10243
          4210 10246
WIND...HAIL 60MPH 1.75IN

$$

BUTTLER
3 follow-up statements
524 
WWUS53 KLBF 250017
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
617 PM MDT FRI JUN 24 2011

NEC161-250045-
/O.CON.KLBF.SV.W.0141.000000T0000Z-110625T0045Z/
SHERIDAN NE-
617 PM MDT FRI JUN 24 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHERIDAN
COUNTY UNTIL 645 PM MDT...

AT 613 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM METCALF STATE WILDLIFE MANAGEMENT
AREA TO 9 MILES SOUTHWEST OF HIGHWAY 27 CROSSING THE NIOBRARA RIVER
TO ELLSWORTH...MOVING NORTHEAST AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  HIGHWAY 27 CROSSING THE NIOBRARA RIVER...WATSON LAKE AND CLINTON
  AROUND 625 PM MDT.
  INTERSECTION OF HIGHWAY 27 AND MILLS ROAD AND BILLYS LAKE AROUND
  630 PM MDT.
  GORDON AROUND 635 PM MDT.

OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE HIGHWAY 27
MILE MARKER 230 AND HIGHWAY 20 MILE MARKER 110.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.

&&

LAT...LON 4289 10279 4296 10211 4204 10208 4207 10271
      4208 10271 4209 10275 4243 10276 4244 10278
TIME...MOT...LOC 0017Z 244DEG 32KT 4285 10255 4254 10224
          4209 10226
WIND...HAIL 60MPH 1.00IN

$$

BUTTLER
670 
WWUS53 KLBF 250031
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
631 PM MDT FRI JUN 24 2011

NEC161-250045-
/O.CON.KLBF.SV.W.0141.000000T0000Z-110625T0045Z/
SHERIDAN NE-
631 PM MDT FRI JUN 24 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHERIDAN
COUNTY UNTIL 645 PM MDT...

AT 627 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF GORDON TO
HIGHWAY 27 CROSSING THE NIOBRARA RIVER TO KENNEDY LAKE...MOVING
NORTHEAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF SHERIDAN
COUNTY...INCLUDING THE FOLLOWING LOCATIONS HIGHWAY 20 MILE MARKER
110.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.

&&

LAT...LON 4289 10276 4296 10211 4204 10208 4207 10271
      4208 10271 4209 10275 4243 10276 4244 10278
TIME...MOT...LOC 0031Z 245DEG 35KT 4296 10227 4260 10213
          4212 10211
WIND...HAIL 60MPH 1.00IN

$$

BUTTLER
099 
WWUS53 KLBF 250041
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
741 PM CDT FRI JUN 24 2011

NEC161-250051-
/O.EXP.KLBF.SV.W.0141.000000T0000Z-110625T0045Z/
SHERIDAN NE-
641 PM MDT FRI JUN 24 2011

...THE SEVERE THUNDERSTORM WARNING FOR SHERIDAN COUNTY WILL EXPIRE AT
745 PM CDT/645 PM MDT/...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED 
OUT OF THE WARNED AREA.  HOWEVER GUSTY WINDS TO 45 MPH ARE STILL 
POSSIBLE WITH THESE THUNDERSTORMS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.

LAT...LON 4289 10276 4296 10211 4204 10208 4207 10271
      4208 10271 4209 10275 4243 10276 4244 10278
TIME...MOT...LOC 0041Z 245DEG 35KT 4300 10214 4264 10201
          4216 10199

$$

BUTTLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 2:08 PM MDT, 3 hours 47 minutes earlier.

Area forecast discussion, Jun 24, 2:08 PM MDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
308 PM CDT FRI JUN 24 2011

.SHORT TERM...TONIGHT
MID LEVEL SHORT WAVE OVER WYOMING THIS AFTERNOON HAS ALREADY STARTED
TO FIRE STORMS ALONG THE FRONT RANGE SURFACE TROUGH. THE WESTERLY
FLOW WILL PUSH THE STORMS TO THE EAST INTO TONIGHT. MODELS IN
AGREEMENT WITH THE THUNDERSTORMS FORMING A MCS THAT MOVES ACROSS THE
CWA. MAJORITY OF THE MODELS FAVOR NORTHERN NEBRASKA...HOWEVER THE
NAM DOES TAKE THE SYSTEM MORE INTO SOUTHWESTERN NEBRASKA. STORMS
SHOULD BE PROGRESSIVE...HOWEVER RICH MOIST ENVIRONMENT /PRECIP H2O
FROM 1.25 TO 1.50 INCHES/ WILL ALLOW STORMS TO BE CAPABLE OF HEAVY
RAINFALL. SHORT TERM FLASH FLOOD GUIDANCE FROM JUST OVER AN INCH TO
AROUND 1.75 INCHES ACROSS MOST OF THE CWA...LOWEST IN SW NEB AND
PORTIONS OF N CENTRAL. THUS WILL HOIST FLASH FLOOD WATCH FOR MOST OF
THE AREA TONIGHT. IN ADDITION TO THE FLOOD THREAT...THE STRONGEST
STORMS...ESPECIALLY EARLY ON ACROSS THE WEST...WILL HAVE THE
POTENTIAL FOR HAIL AND DAMAGING WINDS. ANY STORM ALONG A BOUNDARY
COULD HAVE ENOUGH ROTATION TO PRODUCE AN ISOLATED TORNADO.

.LONGTERM...SATURDAY THROUGH FRIDAY...

THERE IS SOME MODEL DIFFERENCES IN THE NEAR TERM WITH FORECAST
TRENDED TOWARD A BLEND OF THE GFS/ECMWF MODELS. THE STORMY PATTERN
WILL CONTINUE THROUGH THE WEEKEND WHERE THE THREAT FOR SEVERE
THUNDERSTORMS EXIST MAINLY ACROSS THE NORTH AND NORTH CENTRAL
SATURDAY AND SUNDAY. HOWEVER THE CHANCE FOR THUNDERSTORMS EXIST
THROUGHOUT AS EMBEDDED WAVES MOVE EAST. AN EXTENDED AREA OF LOW
PRESSURE WILL EXTEND SOUTHEAST ON THE HIGH PLAINS INTO THE CENTRAL
THAT WILL REMAIN THE FOCUS FOR THUNDERSTORM DEVELOPMENT. SATURDAY
EARLY MORNING CONVECTION WILL CONTINUE TO MOVE EAST ACROSS THE
NORTH THEN THE SEVERE THREAT TO SHIFT EAST OF HIGHWAY 83 BY
EVENING. PRECIPITABLE WATER RATIOS ARE OVER AN INCH WITH HEAVY
RAINFALL POSSIBLE AS WELL. LITTLE CHANGE IS EXPECTED UNTIL LATE
SUNDAY INTO MONDAY AS THE MAIN SHORTWAVE TROUGH MOVES EAST. THE
MODELS ARE SLOWER PUSHING THE SYSTEM EAST WHERE INCREASINGLY
SATURATED GROUNDS WILL RESULT IN MORE RUNOFF AND POTENTIAL FOR
FLASH FLOODING AS STORMS DEVELOP AND MOVE ACROSS. TEMPERATURES
SATURDAY AND SUNDAY INTO THE MID TO UPPER 80S.

MONDAY SLIGHTLY COOLER AS THE FRONTAL SYSTEM MOVES EAST. DAYTIME
TEMPERATURES SHOULD REACH INTO THE UPPER 70S NORTH TO MID 80S
SOUTHWEST. THE CHANCE FOR SHOWERS AND THUNDERSTORMS DECREASES AS
THE SYSTEM MOVES EAST OTHERWISE TURNING DRIER AND WARMER THROUGH
FRIDAY. THE UPPER RIDGE BUILDS FROM THE WEST COAST EAST TO THE
PLAINS THROUGH WEDNESDAY AND TO THE EAST THURSDAY. TEMPERATURES
WILL STEP UPWARDS EACH DAY AND PEAK ON THURSDAY AS SOUTH WINDS
STRENGTHEN AND GOOD MIXING PUSHES TEMPERATURES WELL INTO THE 90S
THROUGHOUT.

.AVIATION...
VFR THIS EVENING AS A DISTURBANCE CROSSES THE CENTRAL ROCKIES. AS
THIS DISTURBANCE MOVES ONTO THE HIGH PLAINS...THUNDERSTORMS ARE
EXPECTED TO DEVELOP. THE THUNDERSTORMS WILL CONGEAL INTO A MCS
OVERNIGHT. IMPACT AT BOTH TERMINALS IS POSSIBLE...HOWEVER MOST
MODELS FAVOR A MORE NORTHERN TRACK...AND IMPACT TO KVTN. HAVE
INCLUDED A CB WITH THE KLBF TAF TO ACCOUNT FOR UNCERTAINTY. BE
PREPARED FOR UPDATES AS THE THUNDERSTORM COMPLEX DEVELOPS WITH
BETTER TIMING. BY TOMORROW MORNING...A SLIGHT CHANCE FOR LOW MVFR
CIGS...HOWEVER LOW CONFIDENCE HAS RESULTED IN ONLY SCT015 IN LATEST
TAF FORECAST.

&&

.HYDROLOGY...
FLOODING CONTINUES ALONG THE ELKHORN IN CENTRAL HOLT COUNTY...WITH
THE GAGE AT ATKINSON STILL ABOVE FLOOD STAGE. THE RIVER IS ON ITS
WAY DOWN...HOWEVER WILL NEED TO MONITOR THE RAINFALL OVERNIGHT AND
POSSIBLE RISES. THE NORTH PLATTE AND PLATTE RIVER FLOOD IS HOLDING
STEADY. UPSTREAM OF LAKE MCCONAUGHY WILL SEE A POSSIBLE DROP OVER
THE NEXT FEW DAYS...HOWEVER A WET PATTERN MAY DELAY THE LOWERING.
DOWNSTREAM OF LAKE MCCONAUGHY NO CHANGE IN THE SHORT TERM...AND
RAINFALL WILL BE THE DRIVING FORCE TO CHANGES.

HIGH PROBABILITY FOR A MCS MOVING ACROSS THE CWA TONIGHT. LOCATION
STILL IN QUESTION...HOWEVER WITH LOW FF GUIDANCE...HAVE ISSUED A FF
WATCH AS RICH MOISTURE ENVIRONMENT WILL AIDE IN ANY THUNDERSTORM
CAPABLE OF OVER AN INCH OF PRECIPITATION IN A SHORT DURATION.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH FROM 7 PM CDT /
6 PM MDT/ THIS EVENING THROUGH SATURDAY MORNING FOR
NEZ004>010-022>026-035>037-056>059-069>071- 094.

&&

EXTENDED...KECK DAY 1/AVIATION/HYDROLOGY...MASEK
Hazardous weather outlook, Jun 24, 2:42 PM MDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
342 PM CDT FRI JUN 24 2011

NEZ004>010-022>029-035>038-056>059-069>071-094-252045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
342 PM CDT FRI JUN 24 2011 /242 PM MDT FRI JUN 24 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS IN WESTERN AND
NORTH CENTRAL NEBRASKA TONIGHT. UNSTABLE AIR AND A SURFACE TROUGH
WILL INTERACT TO GENERATE SCATTERED THUNDERSTORMS EARLY THIS
EVENING WITH COVERAGE AND INTENSITY INCREASING THROUGH LATE
EVENING. WITH VERY UNSTABLE CONDITIONS...THUNDERSTORMS MAY BE
ACCOMPANIED BY LARGE HAIL AND STRONG WIND. AN ISOLATED TORNADO
ACROSS NORTHWEST NEBRASKA IS ALSO POSSIBLE. THERE IS A RISK THAT
THE STORMS MAY ORGANIZE INTO A THUNDERSTORM COMPLEX AND COULD
PRODUCE WIDESPREAD HEAVY RAIN ACROSS PORTIONS OF WESTERN AND NORTH
CENTRAL NEBRASKA. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR HEAVY
RAIN TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN SATURDAY
AFTERNOON AND EVENING AND SUNDAY AFTERNOON AND EVENING. THE
PERSISTENCE OF A STATIONARY FRONT ACROSS THE CENTRAL PLAINS WILL
CONTINUE LIFTING UNSTABLE AIR UP INTO NEBRASKA UNTIL A STRONGER
COLD FRONT COMES ACROSS SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND EARLY TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

MASEK

In the hours before

Special weather statement, Jun 24, 5:42 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
642 PM CDT FRI JUN 24 2011

NEZ004-250030-
SHERIDAN NE-
542 PM MDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR SHERIDAN COUNTY UNTIL 630 PM
MDT...

AT 537 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 22 MILES WEST OF
INTERSECTION OF BEAVER CREEK ROAD AND WHITE CLAY CREEK ROAD TO
INTERSECTION OF HIGHWAY 87 AND ANTELOPE ROAD TO ANTIOCH...AND MOVING
EAST AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  HAY SPRINGS...
  RUSHVILLE...
  GORDON...
  WALGREN LAKE STATE RECREATION AREA...
  LAKESIDE...
  DIAMOND LAKE...
  INTERSECTION OF BEAVER CREEK ROAD AND WHITE CLAY CREEK ROAD...
  SMITH LAKE STATE WILDLIFE MANAGEMENT AREA...
  HIGHWAY 250 CROSSING THE NIOBRARA RIVER...
  ELLSWORTH...
  KENNEDY LAKE...
  METCALF STATE WILDLIFE MANAGEMENT AREA...
  ARGO HILL...
  CLINTON...
  WATSON LAKE...
  HIGHWAY 27 CROSSING THE NIOBRARA RIVER...
  INTERSECTION OF HIGHWAY 27 AND MILLS ROAD...
  INTERSECTION OF HIGHWAY 87 AND LARABEE ROAD...
  BILLYS LAKE...
  INTERSECTION OF HIGHWAY 87 AND CRAVEN CREEK ROAD...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BUTTLER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 2:41 PM MDTFlash Flood WatchLBFArthur, Blaine, Boyd, Brown, Chase, Cherry and 16 more15 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.